# SDR HEEA968081

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNREADABLE, POWER OUT LOW ON LOW END RANGE. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
